Previous |  Up |  Next

Article

Title: Periodic solutions of a weakly nonlinear wave equation in $E_3$ in a spherically symmetrical case (English)
Author: Vejvoda, Otto
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 14
Issue: 2
Year: 1969
Pages: 160-167
Summary lang: English
Summary lang: Czech
.
Category: math
.
Summary: In the paper the conditions for the existence of a $2\pi$-periodic solution in $t$ of the system $u_{tt}-u_{rr}-(2/r)u_r=\epsilon f(t,r,u,u_t,u_r)$, $\left|u(t,0)\right|<+\infty,\ u(t,\pi)=0$ are investigated provided that $f$ is sufficiently smooth and $2\pi$-periodic in $t$. (English)
Keyword: partial differential equations
MSC: 35-12
idZBL: Zbl 0175.39504
idMR: MR0239247
.
Date available: 2008-05-20T17:44:50Z
Last updated: 2015-08-14
Stable URL: http://hdl.handle.net/10338.dmlcz/103218
.
Reference: [1] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I.Czechoslovak Math. Journal, 14 (89), 1964, 341-382. MR 0174872
.

Files

Files Size Format View
AplMat_14-1969-2_8.pdf 871.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo